# SDR REXA2024010800036

- Difficulty date: November 21, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 21R AT F.S.333 IS CORRODED.  INSTALLED NEW STRINGER SPLICE AT FS 333 AND STR 21R P/N SH670-31197-1 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001--001-A01.
